MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 58

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 58
Model Number 01.26.58MB
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 13.08.2020: lot 160207: (b)(4) items manufactured and released on 2-may-2016.Expiration date: 2021-04-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other device involved in the event: cup: versafitcup cc trio 01.26.45.1158 acetabular shell cc trio no-hole ø 58 lot.2000144 (k122911).Batch review performed by medacta regulatory affairs department on 13.08.2020: lot 2000144 : (b)(4) items manufactured and released on 30-apr-2020.Expiration date: 2025-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The surgeon wanted to implant a versafitcup dm s58 and after he had a press-fit the impacting ring did not come off.By trying several times afterward also with a versafitcup cc trio he had to cement a new one- apricot.The bone structure was damaged.The surgeon cemented a new cup on the bone damage.
 
Additional Manufacturer Narrative
Visual inspection: it is possible that a sizing occurred due to an incorrect usage: - wrong screwing of the shell versaficup #58 dm ref.01.26.10.0139 with the impacting ring #58 ref.01.26.10.0139.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL 58
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10487424
Report Number3005180920-2020-00576
Device Sequence Number19471060
Product Code MEH
UDI-Device Identifier07630030808203
UDI-Public07630030808203
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/18/2021
Device Model Number01.26.58MB
Device Catalogue Number01.26.58MB
Device Lot Number160207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;